Aa
A
A
Close
Avatar universal
Imdur and bad side affects
Has anyone else been treated with Imdur and had bad headaches, bad body aches and low bp?

I had heart cath on Fri and dr changed med from a beta blocker to Imdur.  I have spent today pretty much not functioning at all!

Left arm pain is pretty bad.  I won't take it again in the morning.  I will call dr first but just thought I would see if anyone else has had these issues.

bzmed
Cancel
1 Answers
Page 1 of 1
214864 tn?1229718839
I took this med for 3 years. It takes getting use to, or your body has to adjust to it. It is a potent vasodilator and opens up the arteries to the brain, heart and everything. The headache is from the increased blood flow.

It is timed released nitroglycerin. I stopped it so I could take viagra, with my doctors permission.

Ask for Topamax for the headaches. This med can affect your eyes in a bad way (known side effect). I had to stop taking it routinely but still take it on occasion. Good luck...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417 tn?1440481484
Blank
Ger57
Netherlands
144586 tn?1284669764
Blank
caregiver222
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
tacolino
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Heart Disease Community Resources
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417 tn?1440481484
Blank
Ger57
Netherlands
144586 tn?1284669764
Blank
caregiver222
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
tacolino
Ireland